# SDR HEEA087827

- Difficulty date: June 18, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,772 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011560101
- Part serial: 13683
- Condition: Failed
- Location: Atc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER FAILS; LOW POWER. REPLACED WITH SERVICEABLE PART.
